# SDR REXA2022040700620

- Difficulty date: March 14, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED BETWEEN FS 333 AND FS 319.70. - NO DAMAGE ALLOWED ON STR 21R BETWEEN FS 310 TO FS 333 IAW CRJ 900 SRM 53-21-03-101-002-A04 STR 21R BETWEEN FS 280.00 TO FS 333.0 NEED TO BE REPLACED, RECEIVED AND COMPLETED ENDEAVOR AIR EA #CRJ953-13008 REV IR
